A fractal version of the pinwheel tiling

Frank, N. P. and Whittaker, M. (2011) A fractal version of the pinwheel tiling. Mathematical Intelligencer, 33(2), pp. 7-17. (doi:10.1007/s00283-011-9212-9)

Frank, N. P. and Whittaker, M. (2011) A fractal version of the pinwheel tiling. Mathematical Intelligencer, 33(2), pp. 7-17. (doi:10.1007/s00283-011-9212-9)

Full text not currently available from Enlighten.

Abstract

No abstract available.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Whittaker, Dr Michael
Authors: Frank, N. P., and Whittaker, M.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Mathematical Intelligencer
Journal Abbr.:Math. Intelligencer
Publisher:Springer-Verlag
ISSN:0343-6993
ISSN (Online):1866-7414

University Staff: Request a correction | Enlighten Editors: Update this record